Couldn't find what you looking for?

TRY OUR SEARCH!

I'm 15 years old and I'm sexually active , me and my boyfriend had bare sex for about 1 minute or so and he did wipe before we actually did it but I'm still worried about the pre cum and he also pulled out, then we had protective sex with a condom and still pulled out even with the condom to be even more safe , this occurred at around 9:30pm the next day at 4;30pm I took plan b and took both pills at the same time, It's been 4 days since I've took the pill, and I have experienced discharge, and just really small cramps doesn't hurt, I don't know if it's a sign of my period coming or pregnancy and I'm worried, I've been stressing since the day me and my bf had sex, I'm not on birth control and this was my first time taking plan b! I have no idea what to do !!!! Please help :(

Loading...

Hi Ashley,

You took the Plan B in time so are protected.  It's is NOT as effective as a daily pill or even a condom however.

Common side effects include cramping, spotting, sore/tender breasts, your periods being heavier or lighter than normal AND it can be early or late.

Side effects can last for months.

It is unlikely you are pregnant.

Good luck.  Hope it helps.

Reply

Loading...